# SDR 7AHR201409242160

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: General aviation
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 47,613 hours, 52,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 26 RIGHT BS 598 INTERNAL FINGER DOUBLER PILLOWING AND CRACKED AT SPLICE FITTING.  AFTER CORROSION REMOVAL THE AREA WAS OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR IAW SRM 51-10-3, 53-04-1, 51-30-5 AND 51-04-03.
